Detail publikace
O součinu univerzálních hyperalgeber
ŠLAPAL, J. CHAISANSUK, N.
Český název
O součinu univerzálních hyperalgeber
Anglický název
On a product of universal hyperalgebras
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
en
Originální abstrakt
We introduce and study a new operation of product of universal hyperalgebras which lies, with respect to set inclusion, between the cartesian product of the hyperalgebras and the cartesian product of their idempotent hulls. We give sufficient conditions for the validity of the first exponential law and a weak form of the second exponential law for the direct power of universal hyperalgebras with respect to the product introduced.
Český abstrakt
V práci je studována nová operace součinu univerzálních algeber, která leží, vzhledem k množinové inkluzi, mezi kartézským součinem těchto hyperalgeber a kartézským součinem jejich idempotentních uzávěrů. Jsou nalezeny postačující podmínky pro platnost prvního exponenciálního zákona a slabého tvaru druhého exponenciálního zákona pro přímou mocninu hyperalgeber vzhledem ke kombinovanému součinu. j
Anglický abstrakt
We introduce and study a new operation of product of universal hyperalgebras which lies, with respect to set inclusion, between the cartesian product of the hyperalgebras and the cartesian product of their idempotent hulls. We give sufficient conditions for the validity of the first exponential law and a weak form of the second exponential law for the direct power of universal hyperalgebras with respect to the product introduced.
Klíčová slova česky
Univeržální hyperalgebra, kombinovaný součin, diagonalita, medialita, přímý součin.
Klíčová slova anglicky
Universal hyperalgebra, combined product, diagonality, mediality, direct power.
Rok RIV
2015
Vydáno
15.05.2015
Nakladatel
Faculty of Mathematics and Computer Science, Ovidius University
ISSN
1224-1784
Ročník
23
Číslo
2
Strany od–do
71–81
Počet stran
10
BIBTEX
@article{BUT104902,
author="Josef {Šlapal} and Nitima {Chaisansuk},
title="On a product of universal hyperalgebras",
year="2015",
volume="23",
number="2",
month="May",
pages="71--81",
publisher="Faculty of Mathematics and Computer Science, Ovidius University",
issn="1224-1784"
}